# SDR 2004UALA01007

- Difficulty date: October 30, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 56,620 hours, 6,368 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLAME CAME OUT OF SERVICE OUTLET AFTER SWITCHING TO EXTERNAL POWER BY DOOR 1L.  ELECTRICAL OUTLET AT DOOR 1 LEFT WAS FOUND MELTED.  OUTLET WAS REPLACED  AND OP CHECKED GOOD.  ENGINEERING WILL EVALUATE THE ELECTRICAL OUTLET TO LOOK FOR POSSIBLE DEFECTS.  ENGINEERING ALSO CREATED CALLOUT EG3435 TO CHECK DOOR 1 LEFT SERVICE OUTLET WIRING TO LOOK FOR ANY POSSIBLE CAUSES.
